Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic analysis of Gaussian integrals. I. Isolated minimum points


Authors: Richard S. Ellis and Jay S. Rosen
Journal: Trans. Amer. Math. Soc. 273 (1982), 447-481
MSC: Primary 60G15; Secondary 28C20, 58D20, 81C35
DOI: https://doi.org/10.1090/S0002-9947-1982-0667156-0
MathSciNet review: 667156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper derives the asymptotic expansions of a wide class of Gaussian function space integrals under the assumption that the minimum points of the action are isolated. Degenerate as well as nondegenerate minimum points are allowed. This paper also derives limit theorems for related probability measures which correspond roughly to the law of large numbers and the central limit theorem. In the degenerate case, the limits are non-Gaussian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G15, 28C20, 58D20, 81C35

Retrieve articles in all journals with MSC: 60G15, 28C20, 58D20, 81C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667156-0
Keywords: Asymptotic expansion, Gaussian integral, nondegenerate minimum point, simply degenerate minimum point, multidegenerate minimum point
Article copyright: © Copyright 1982 American Mathematical Society